Acta Mathematica, 1963, Volume 110

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (11 articles)

Issue 1

[1] Thoralf Skolem in memorian

Trygve Nagell Uppsala, Sweden

TBD mathscidoc:1701.331248

Acta Mathematica, 110, (1), I-XI, 1963.12
[ Download ] [ 2017-01-08 20:32:01 uploaded by actaadmin ] [ 357 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The fundamental group of a surface, and a theorem of Schreier

H. B. Griffiths The University, Birmingham, England

TBD mathscidoc:1701.331249

Acta Mathematica, 110, (1), 1-17, 1962.7
[ Download ] [ 2017-01-08 20:32:01 uploaded by actaadmin ] [ 1175 downloads ] [ 0 comments ] [ Cited by 16 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On the boundary theory for Markov chains

Kai Lai Chung Stanford University, USA

TBD mathscidoc:1701.331250

Acta Mathematica, 110, (1), 19-77, 1963.3
[ Download ] [ 2017-01-08 20:32:01 uploaded by actaadmin ] [ 864 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] The valuation theory of meromorphic function fields over open Riemann surfaces

Norman L. Alling M. I. T., Cambridge, Mass., USA

TBD mathscidoc:1701.331251

Acta Mathematica, 110, (1), 79-96, 1963.3
[ Download ] [ 2017-01-08 20:32:02 uploaded by actaadmin ] [ 525 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On the number of divisors of quadratic polynomials

Christopher Hooley Bristol University, England

TBD mathscidoc:1701.331252

Acta Mathematica, 110, (1), 97-114, 1963.4
[ Download ] [ 2017-01-08 20:32:02 uploaded by actaadmin ] [ 552 downloads ] [ 0 comments ] [ Cited by 41 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Some geometric and analytic properties of homogeneous complex manifolds

Phillip A. Griffiths Berkeley, Calif., USA

TBD mathscidoc:1701.331253

Acta Mathematica, 110, (1), 115-155, 1962.1
[ Download ] [ 2017-01-08 20:32:02 uploaded by actaadmin ] [ 512 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Some geometric and analytic properties of homogeneous complex manifolds

Phillip A. Griffiths Berkeley, Calif., USA

TBD mathscidoc:1701.331254

Acta Mathematica, 110, (1), 157-208, 1962.1
[ Download ] [ 2017-01-08 20:32:02 uploaded by actaadmin ] [ 544 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Solution in Banach algebras of differential equations with irregular singular point

J. B. Miller Australian National University, Canberra, Australia

TBD mathscidoc:1701.331255

Acta Mathematica, 110, (1), 209-231, 1963.1
[ Download ] [ 2017-01-08 20:32:02 uploaded by actaadmin ] [ 337 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Positive linear maps of operator algebras

Erling Størmer Columbia University, New York, USA

TBD mathscidoc:1701.331256

Acta Mathematica, 110, (1), 233-278, 1963.4
[ Download ] [ 2017-01-08 20:32:02 uploaded by actaadmin ] [ 1204 downloads ] [ 0 comments ] [ Cited by 172 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Supports and singular supports of convolutions

Lars Hörmander Stockholm

TBD mathscidoc:1701.331257

Acta Mathematica, 110, (1), 279-302, 1963.7
[ Download ] [ 2017-01-08 20:32:02 uploaded by actaadmin ] [ 487 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Erratum to: Addition à la table des travaux mathématiques de Thoralf Skolem (ce tome, pages v–xi)

Trygve Nagell Uppsala, Sweden

TBD mathscidoc:1701.331258

Acta Mathematica, 110, (1), 303-303, 1963.12
[ Download ] [ 2017-01-08 20:32:02 uploaded by actaadmin ] [ 173 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved